# SDR SWIA200312726

- Difficulty date: December 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 4,055 hours, 3,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  PAX DOOR OUTER HANDLE INSTALLED IAW CRJ MM 52-11-03-400-802.
